MathSciNet Relay Station
MathSciNet bibliographic data
MR400638 (53 #4469) 65A05 (10B15)
Shanks, Daniel Corrigendum to: "On generating infinitely many solutions of the Diophantine equation $A\sp{6}+B\sp{6}+C\sp{6}=D\sp{6}+E\sp{6}+F\sp{6}$'' (Math. Comp. 24 (1970), 453–454) by Simcha Brudno. Math. Comp. 25 (1971), no. 114, 409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement